# SDR UPS204061

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACK AT LOWER TORQUE BOX BS 1243, LBL 21 WL 169.  INSTALLED FABRICATED PART, WORK DONE IAW SRM 51-30-2, 51-10-1, 51-40-2, 51-10-2, MM 51-20-1 AND SRM 51-30-6.
